Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is dizziness related to hives?

I am constantly facing lethary, dizziness and also face lack mental conciousness due to the drowsiness . I also had consulted the doctor regarding an skin problem called urticaria , i have been prescribed citrizine . before the recommendation of medicine i was already facing dizziness and so,,,what i want to know is that - is the problem of dizziness is related to hives or there could be another problem also .... i have my exams in 15 days or so .. n and i am not able to study ,,, please help
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hello swati.ihe,

Citrizine causes -drowsiness, now levocetrizine available causes less drowsiness, you will take once daily in night time at bed . hope my advice useful to you. thank you.
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor